Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу о существовании массивных нейтронных здезд

Абубекеров, М. К. and Черепащук, А. М. (2005) К вопросу о существовании массивных нейтронных здезд. Աստղաֆիզիկա, 48 (2). pp. 211-222. ISSN 0571-1712

[img]
Preview
PDF
Download (2090Kb) | Preview
    Item Type: Article
    Additional Information: On the existence of the massive neutron stars / M. K. Abubekerov, A. M. Cherepaschuk.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 06 Jun 2013 09:37
    Last Modified: 06 Jun 2013 09:37
    URI: http://astro.asj-oa.am/id/eprint/487

    Actions (login required)

    View Item